# SDR QXEA0201072

- Difficulty date: July 20, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 9,821 hours, 13,935 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ONE SMOKING RIVET AT AFT WING TO FUSELAGE STRAP/FRAME ON RIGHT HAND UNDERWING.  REPAIRED IAW DHC-8 SRM 51-40-11.
